# SDR 2024FA0000040

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: General aviation
- Aircraft: N880MG
- Make and model: Beech 400A
- Aircraft serial: RK83
- Aircraft time: 6,158 hours
- Engine: Pwa JT15D5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 12855001211
- Condition: Cracked
- Location: Bleed Air
- Part time: 6,158 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED GETTING THE "BL AIR DCT FAIL" LIGHT IN FLIGHT, DURING CRUISE OPERATION.  DURING TROUBLESHOOTING, IT WAS NOTED THAT THE BLEED AIR TUBE THAT CONNECTED TO THE LEFT ENGINE WAS CRACKED ALL THE WAY AROUND IN THE PYLON AREA.
